Psycho-Babble Medication Thread 830498

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

SSRI induced tremor.

Posted by seldomseen on May 22, 2008, at 11:44:19

Does anyone have any suggestions as to how to control this side effect?

I feel better, but damn, I can't even put on mascara without it getting all over the place.

thanks

Seldom.

 

Re: SSRI induced tremor. seldomseen

Posted by Phillipa on May 22, 2008, at 12:00:45

In reply to SSRI induced tremor., posted by seldomseen on May 22, 2008, at 11:44:19

Seldom sounds like anxiety to me which ad did you start on sorry I forgot must be Alzheimers. Love Phillipa

 

Re: SSRI induced tremor.

Posted by seldomseen on May 22, 2008, at 13:30:13

In reply to Re: SSRI induced tremor. seldomseen, posted by Phillipa on May 22, 2008, at 12:00:45

it's not anxiety, phillipa, it is a recognized side effect of these medications.

I'm on Prozac.

Seldom

 

Re: SSRI induced tremor.

Posted by jms600 on May 22, 2008, at 16:41:29

In reply to SSRI induced tremor., posted by seldomseen on May 22, 2008, at 11:44:19

> Does anyone have any suggestions as to how to control this side effect?
>
> I feel better, but damn, I can't even put on mascara without it getting all over the place.
>
> thanks
>
> Seldom.


Hi

I have been suffering from Parkinsonism caused by Stelazine. My doctor has put me on Procyclidine to counteract the effects - which seems to be working.

I'm not sure if this is the same as tremors caused by SSRIs, but it may be worth mentioning it to your doctor.

 

Re: SSRI induced tremor.

Posted by undopaminergic on May 24, 2008, at 16:57:58

In reply to SSRI induced tremor., posted by seldomseen on May 22, 2008, at 11:44:19

> Does anyone have any suggestions as to how to control this side effect?
>

Memantine greatly reduced the tremors for me.

Other options that may be useful are amantadine, methylphenidate, and anticholinergics such as biperiden, atropine, benztropine, trihexiphenidyl, and others.

 

Re: SSRI induced tremor.

Posted by Deneb on May 24, 2008, at 20:10:59

In reply to Re: SSRI induced tremor., posted by undopaminergic on May 24, 2008, at 16:57:58

I sometimes have tremors too. They come and go. I'm on a lot of SSRI, 40 mg Celexa and 40 mg Prozac.

I take propranolol as needed for them.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.